# SDR IPXA09855453

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-S4-03 RUDDER LT AT STA ZR 281.250 REPAIR DOES NOT MATCH CURRENT SRM.  ACCOMPLISHED REPAIR IAW REO-G12616 REV B AND IPXA EO DC8-5520-32343B.
